# SDR 98ZZZX1390

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5185N
- Make and model: Hughes OH-6A
- Aircraft serial: 6817341
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 369A3600603
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 2,003 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, A 4 INCH CRACK WAS FOUND ON TOP OF HORIZONTAL STABILIZER INBOARD OF THE HORIZONTAL SUPPPORT BRACKET.  THE SKIN OF THE HORIZONTAL STABILIZER WAS REMOVED AND FOUND THE HORIZONTAL STABILIZER SPAR WAS CRACKED ALL THE WAY THROUGH.
